# SDR CALA2025043004329

- Difficulty date: April 29, 2025
- Submitted: April 30, 2025
- Operation: Air carrier
- Aircraft: N14531
- Make and model: Airbus A321-271NX
- Aircraft serial: 12217
- Aircraft time: 202 hours, 79 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Barrier
- Part number: D71701100
- Condition: Discharged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L3 DR EMERG LT POWER PACK M33303 FOUND CAPACITY LOW.
